Dear Doctor, Greetings. I am 53 M. I hav

Dear Doctor: Dear Doctor,

Greetings.

I am 53 M. I have high Cholesterol and High BP. Both are under control with medicines Aztor 10 and Temla 20/Amodep 5.

Of late I have the beginning of Erectile Dysfunction, bad sleep, and burning feet.

I had earlier last year pain in testis. All reports are normal and Urologist consulted suggested no medication.

I am thinking to start:
Abana by Himalaya for Cholesterol.
Ashwagandha for Sleep, and Erectile problem.
Is it the right prescription? If I turn to Abana, shall I reduce the dosage of Aztor or stop it?

Any other options you suggest?

Pls guide.
Thanx n regards

  • 1954 Days ago

Related Questions

I am 83 plus yrs old. I have been a student of Yoga for almost 65 years. I have been all through a in corporate life involving mostly office life.Last few years, as a social worker I have been actively spending 8 to 10 hrs daily for the poor heart pa..?

  • 791 Days ago

I am having low blood circulation in my leg and hand fingers tips .I am 77 and quit active to carry my works and study along with writigs.can you suggest how to proceeds for treatment

  • 864 Days ago

I feel unstable for last one week. I am diabetic for the last 20 years. Last week I applied oil that soaked the vetiver and other herbs purchased in an exhibition, ,it was applied at night , my head was spinning when I got up at night to go to toilet..?

  • 907 Days ago

2yeras se. Nexito10mg ki jagah par ayurved dawa bataye sir Anxiety depression ocd hai ke liye medha vati liye the lekin us depression increase ho gaya h medha vati ke sath Koi dawa le sakte hai sir

  • 1009 Days ago